Alert archive / New York / Small Craft Advisories in 2015
Small Craft Advisory 60, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Aug 10, 2015, 10:17 PM EDT. It took effect at Aug 11, 2015, 6:00 AM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Aug 10, 2015, 10:17 PM EDT (02:17 UTC)
- In effect from
- Aug 11, 2015, 6:00 AM EDT
- Expired
- Aug 11, 2015, 3:40 PM EDT
- In force
- 10 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
092 WHUS71 KBUF 110217 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1017 PM EDT MON AUG 10 2015 LOZ043>045-111030- /O.NEW.KBUF.SC.Y.0060.150811T1000Z-150811T2100Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1017 PM EDT MON AUG 10 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 5 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 5 PM EDT TUESDAY. * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HITCHCOCK
3 follow-up statements
957 WHUS71 KBUF 110558 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 158 AM EDT TUE AUG 11 2015 LOZ043>045-111400- /O.CON.KBUF.SC.Y.0060.150811T1000Z-150811T2100Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 158 AM EDT TUE AUG 11 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 5 PM EDT THIS AFTERNOON... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
150 WHUS71 KBUF 111056 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 656 AM EDT TUE AUG 11 2015 LOZ043>045-111900- /O.CON.KBUF.SC.Y.0060.000000T0000Z-150811T2100Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 656 AM EDT TUE AUG 11 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
397 WHUS71 KBUF 111940 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 340 PM EDT TUE AUG 11 2015 LOZ043>045-112045- /O.CAN.KBUF.SC.Y.0060.000000T0000Z-150811T2100Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 340 PM EDT TUE AUG 11 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY LEVELS AT THIS TIME. $$ WOOD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Aug 10, 7:46 PM EDT, 2 hours 31 minutes earlier.
Area forecast discussion, Aug 10, 7:46 PM EDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 746 PM EDT MON AUG 10 2015 .SYNOPSIS... AN AREA OF LOW PRESSURE OVER THE OHIO VALLEY WILL TRACK NORTHEAST ACROSS WESTERN AND CENTRAL NEW YORK TONIGHT. THIS WILL GENERATE WIDESPREAD SHOWERS AND THUNDERSTORMS...SOME OF WHICH WILL INCLUDE HEAVY RAIN. CHANCES OF SHOWERS WILL LINGER TUESDAY AND WEDNESDAY WITH BELOW NORMAL TEMPERATURES AS AN UPPER LEVEL TROUGH SLOWLY CROSSES THE EASTERN GREAT LAKES. SURFACE RIDGING SHOULD BRING DRY WEATHER THURSDAY. && .NEAR TERM /THROUGH TUESDAY/... REGIONAL RADARS SHOWING WIDESPREAD SHOWERS AND A FEW SCATTERED THUNDERSTORMS ACROSS THE BULK OF THE REGION WITH AREAS OF EMBEDDED HEAVY RAINFALL. ADDITIONAL SHOWERS AND STORMS ACROSS NORTH CENTRAL OHIO AND LAKE ERIE WILL LIFT NORTHEAST ACROSS THE REGION OVERNIGHT AS LOW PRESSURE CROSSES THE REGION. FORECAST MODELS SHIFT THE VERY MOIST AIRMASS FROM THE OHIO VALLEY EAST OVER NEW YORK INTO TONIGHT. THERE IS POTENTIAL FOR PWATS TO RISE TOWARD 2 INCHES AS THE LOW THE LOW LEVEL JET STRENGTHENS... GEFS ENSEMBLE ANOMALIES INDICATE THESE LEVELS WOULD BE 2-3 SD ABOVE NORMAL. THE ELEVATED PWATS ALONG WITH NAM BUFKIT PROFILES SHOWING INCREASING WARM CLOUD DEPTHS AND SHORT MBE VECTORS ALL POINT TOWARD THE ENHANCED RISK FOR HEAVY RAIN THIS INTO TONIGHT. QPF THROUGH TONIGHT AVERAGES 1-1.5 INCHES REGIONWIDE WITH LOCALLY 2 OR MORE INCHES POSSIBLE IN TRAINING CELLS. WHILE ONE AND THREE HOUR FLASH FLOOD GUIDANCE VALUES ARE GREATER THAN THAT...THERE REMAINS THE RISK FOR ISOLATED FLASH FLOOD ISSUES WHERE SHORT TERM RAINFALL RATES ARE EXCESSIVELY HIGH. THE SEVERE WEATHER RISK IS NOW GONE WITH WIDESPREAD CONVECTION EATING UP THE LIMITED AVAILABLE INSTABILITY. EVEN THE AMOUNT OF THUNDER PERIOD HAS DROPPED OFF SIGNIFICANTLY OVER THE PAST HOUR. TONIGHT...WIDESPREAD RAINFALL...HEAVY AT TIMES...IS EXPECTED AS THE PREVIOUSLY MENTIONED SURFACE LOW...LEADING LOW LEVEL JET AND HIGH PWAT AREA TRACK ACROSS WESTERN AND CENTRAL NEW YORK AHEAD OF A SHARPENING MID-LEVEL TROUGH. THE CORE OF THE LOW LEVEL JET AND LARGEST MOISTURE TRANSPORT VECTORS ARE FORECAST TO TRACK ACROSS THE FINGER LAKES INTO THE NORTH COUNTY WHERE THE HIGHEST RAINFALL TOTALS SHOULD BE OBSERVED FROM LATE EVENING ON. IN ADDITION TO THE RAINFALL THE SOAKING RAINS WILL LIKELY CONTRIBUTE TO PATCHY FOG OVERNIGHT AND KEEP MILD TEMPERATURES OVERNIGHT. LOWS WILL ONLY SLIP BACK INTO THE LOW TO MID 60S. ON TUESDAY THE DEEPENING SURFACE LOW AND NEWLY FORMED SOUTHWARD EXTENDING COLD FRONT WILL QUICKLY EXIT EAST OF CENTRAL AND NORTHERN NEW YORK. LINGERING WRAP AROUND MOISTURE AND UPSLOPE FLOW WITH COOLING TEMPERATURES ALOFT WILL KEEP CHANCES OF SHOWERS AND AN ISOLATED THUNDERSTORM IN THE FORECAST. COVERAGE WILL BE MUCH LOWER THAN THE WIDESPREAD RAINS COMING THIS EVENING. WEAK COLD AIR ADVECTION WILL HELP CAP AFTERNOON TEMPERATURES NEAR THE MID 70S. WIDESPREAD CLOUD COVER IN THE MORNING SHOULD DEVELOP SOME BREAKS IN THE AFTERNOON AS MOISTURE PROFILES THIN. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/... TUESDAY MORNING A SURFACE LOW WILL BE FOUND NEAR THE VICINITY OF THE HEADWATERS OF THE SAINT LAWRENCE RIVER...WITH THE GFS THE FASTEST WITH THE TRACK OF THE LOW...PLACING THE CENTER OF THE LOW NEAR THE ONTARIO/QUEBEC BORDER. THE NAM/CANADIAN/ECMWF ARE ALL SLOWER WITH THE STORM SYSTEM...LEAVING THE LOW AND ITS ASSOCIATED COLD FRONT OVER CENTRAL NEW YORK TO START THE TIME PERIOD. A CONSENSUS OF THESE MODELS WILL LEAD TO ONGOING RAIN SHOWERS/EMBEDDED THUNDER TO START THE DAY OVER OUR EASTERN ZONES...WHILE ACROSS WNY LIGHTER AND MORE SCATTERED IN NATURE RAIN SHOWERS WILL BE FOUND WITH A SECOND SHORTWAVE BRINGING THE UPPER LEVEL TROUGH AXIS TOWARDS THE EASTERN GREAT LAKES REGION. AS THIS SECONDARY SHORTWAVE PASSES THE REGION TUESDAY AFTERNOON AND OVERNIGHT EXPECT AN INCREASE IN SHOWER ACTIVITY WITH AGAIN LIKELY POPS PLACE OVER MUCH OF THE BUFFALO CWA. THOUGH INSTABILITY WILL NOT BE AS GREAT AS MONDAY THERE WILL REMAIN A FAIR AMOUNT...WITH SBCAPE VALUES AROUND 500 J/KG LEADING TO ISOLATED POSSIBILITY FOR A THUNDERSTORM. THIS SECONDARY SHORTWAVE WILL ALSO BRING MUCH COOLER AIR ALOFT WITH TEMPERATURES AT 850 HPA DROPPING TO AROUND 8C BY WEDNESDAY MORNING. THERE WILL CONTINUE TO BE LOW CHANCE POSSIBILITIES FOR SHOWERS TUESDAY NIGHT AND WEDNESDAY. IN ADDITION TO THE SYNOPTIC SHOWERS...LAKE EFFECT RAIN SHOWERS WILL BE POSSIBLE SOUTHEAST OF THE GREAT LAKES TUESDAY NIGHT AND INTO WEDNESDAY. UPPER LEVEL TROUGH OF LOW PRESSURE WILL REMAIN OVER EASTERN CANADA AND THE NORTHEAST U.S. WEDNESDAY NIGHT...THOUGH AT THE SURFACE AN AREA OF HIGH PRESSURE WILL PUSH TOWARDS OUR REGION FROM THE CENTRAL GREAT LAKES REGION. THIS AREA OF HIGH PRESSURE WILL BRING A DRIER AIRMASS AND BRING A REDUCTION TO THE AMOUNT OF SHOWERS. TEMPERATURES TUESDAY WILL BE COOLER...WITH HIGHS IN THE LOW TO MID 70S...AND THEN NOTICEABLY COOLER WEDNESDAY WITH HIGHS ONLY IN THE MID TO UPPER 60S. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... FOR THURSDAY AND CONTINUING TOWARDS THE BEGINNING PART OF THE WEEKEND BROAD TROUGHING WANTS TO STAY IN PLACE NEAR HUDSON BAY. THIS WILL KEEP TEMPERATURES OVERALL SLIGHTLY BELOW NORMAL WITH SLIGHTLY ABOVE NORMAL CHANCES OF PRECIPITATION. MORE SPECIFICALLY...ON THURSDAY RISING HEIGHTS BEHIND A DEPARTING UPPER-LEVEL LOW WILL ALLOW TEMPERATURES TO MODERATE SOME... BUT STILL STAY SLIGHTLY COOLER THAN NORMAL. THURSDAY ALSO HAS THE BEST CHANCE OF STAYING DRY. BY FRIDAY A SHORTWAVE PASSING TO OUR NORTH SHOULD FORCE A SLOW-MOVING COLD FRONTAL BOUNDARY INTO THE FORECAST AREA BEFORE STALLING OUT FRIDAY NIGHT. THIS WILL BRING PRECIPITATION CHANCES BACK INTO THE FORECAST FOR FRIDAY AND FRIDAY NIGHT. SATURDAY WILL TREND TOWARDS DRIER BEHIND THE FRONTAL BOUNDARY THOUGH WITH THE SURFACE HIGH STILL REMAINING WELL TO OUR WEST OVER THE WESTERN GREAT LAKES REGION AND UPPER LEVEL TROUGH STILL NEARBY CANNOT RULE OUT A POSSIBLE SHOWER OR TWO TO START THE WEEKEND. SUNDAY BOTH THE 00Z GFS AND ECMWF BRING AN AREA OF HIGH PRESSURE AT THE SURFACE AND RIDGING ALOFT TOWARDS THE REGION. THIS WILL CREATE A MOSTLY SUNNY SKY TO CLOSE OUT THE WEEKEND WITH SEASONABLE TEMPERATURES. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE TONIGHT ACROSS THE REGION. CIGS AND VSBY ARE INITIALLY A MIX OF VFR AND MVFR WITH MVFR FOUND ONLY IN THE HEAVIER SHOWERS. THIS WILL CONTINUE TO BE THE CASE THROUGH THE REST OF THE EVENING. OVERNIGHT THE AXIS OF STEADIER RAIN WILL SHIFT SLOWLY EAST AND BE FOUND ACROSS CENTRAL AND EASTERN NY BY TUESDAY MORNING. IN THE WAKE OF THE STEADIER RAINFALL...MOIST NORTHWEST FLOW WILL DEVELOP BEHIND THE DEPARTING LOW PRESSURE. THIS WILL SET THE STAGE FOR WIDESPREAD IFR FROM ABOUT 06Z-14Z TUESDAY WITH WRAP AROUND MOISTURE AND NORTHWEST UPSLOPE FLOW DEVELOPING. EXPECT CIGS TO RAPIDLY DETERIORATE TO IFR AROUND 06Z EVEN AT THE LOWER ELEVATION SITES. PATCHY FOG/BR WILL ALSO DEVELOP WITH VSBY DROPPING TO AT LEAST MVFR...AND POSSIBLY IFR ACROSS HIGHER TERRAIN WHERE THE LOW STRATUS WILL INTERSECT THE HILLS. BY LATE TUESDAY MORNING THE LOW STRATUS AND FOG WILL BEGIN TO LIFT WITH CIGS/VSBY IMPROVING THROUGH MVFR AND EVENTUALLY VFR DURING THE AFTERNOON. SOME MVFR CIGS MAY LINGER ACROSS HIGHER TERRAIN. THERE WILL STILL BE SCATTERED SHOWERS AROUND WITH WRAP AROUND MOISTURE... SOME INSTABILITY...AND THE APPROACH OF A MID LEVEL TROUGH. OUTLOOK... TUESDAY NIGHT...MVFR IN SCATTERED SHOWERS. WEDNESDAY...MVFR WITH LAKE EFFECT CLOUDS AND A CHANCE OF SHOWERS. THURSDAY...VFR. FRIDAY...MAINLY VFR. A CHANCE OF SHOWERS LATE. SATURDAY...MAINLY VFR EXPECTED. && .MARINE... A DEVELOPING LOW PRESSURE NEAR THE WEST END OF LAKE ERIE WILL PUSH EAST TONIGHT BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS TO THE EASTERN GREAT LAKES THIS EVENING AND OVERNIGHT. WINDS AND WAVES SHOULD REMAIN BELOW SMALL CRAFT ADVISORY LEVELS. WINDS WILL FRESHEN IN THE WAKE OF THE EXITING SFC LOW ON TUESDAY AND ESPECIALLY TUESDAY NIGHT. THIS WILL MAY LEAD TO A PERIOD WHEN SMALL CRAFT ADVISORIES COULD BE NEEDED. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...SMITH NEAR TERM...HITCHCOCK/SMITH SHORT TERM...APFFEL LONG TERM...APFFEL AVIATION...HITCHCOCK MARINE...SMITH
Hazardous weather outlook, Aug 10, 4:33 AM EDT, 17 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 433 AM EDT MON AUG 10 2015 NYZ001>008-010>014-019>021-085-110845- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 433 AM EDT MON AUG 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL BECOME INCREASINGLY LIKELY THROUGH THE AFTERNOON HOURS...WITH A PERIOD OF RAIN SHOWERS AND THUNDERSTORMS CROSSING BUFFALO'S CWA THIS EVENING AND OVERNIGHT. A GENERAL INCH OF RAINFALL IS LIKELY THROUGH TUESDAY MORNING...WITH EMBEDDED HEAVIER THUNDERSTORMS PRODUCING ADDITIONAL RAINFALL. THE THREAT FOR FLOODING IS LOWERED DUE TO THE RECENT DRY SPELL...HOWEVER THERE IS STILL A LOW THREAT FOR SOME LOCALIZED FLASH FLOODING THIS AFTERNOON THROUGH TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-110845- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 433 AM EDT MON AUG 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Local storm report, Aug 10, 6:11 PM EDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
611 PM EDT MON AUG 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM TSTM WND DMG VICTOR 42.98N 77.41W
08/10/2015 ONTARIO NY SOCIAL MEDIA
TREE DOWN.
&&
EVENT NUMBER BUF1500278
ARLocal storm report, Aug 10, 6:31 PM EDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
631 PM EDT MON AUG 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM TSTM WND DMG CLYDE 43.08N 76.87W
08/10/2015 WAYNE NY LAW ENFORCEMENT
MULTIPLE TREE REPORTED DOWN.
&&
EVENT NUMBER BUF1500279
ARLocal storm report, Aug 10, 6:35 PM EDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
635 PM EDT MON AUG 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM TSTM WND DMG LYONS 43.07N 77.03W
08/10/2015 WAYNE NY LAW ENFORCEMENT
TREES DOWN.
&&
EVENT NUMBER BUF1500280
ARLocal storm report, Aug 10, 6:39 PM EDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
639 PM EDT MON AUG 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM FLASH FLOOD LYONS 43.07N 77.03W
08/10/2015 WAYNE NY LAW ENFORCEMENT
CANEL STREET CLOSED.
&&
EVENT NUMBER BUF1500281
ARLocal storm report, Aug 10, 6:42 PM EDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
642 PM EDT MON AUG 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM FLASH FLOOD CLYDE 43.08N 76.87W
08/10/2015 WAYNE NY LAW ENFORCEMENT
GLASGOW STREET CLOSED.
&&
EVENT NUMBER BUF1500282
ARSpecial weather statement, Aug 10, 9:15 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 915 PM EDT MON AUG 10 2015 NYZ020-110215- CATTARAUGUS- INCLUDING THE CITY OF...OLEAN 915 PM EDT MON AUG 10 2015 ...AN AREA OF SHOWERS WITH HEAVY RAINFALL MOVING SLOWLY ACROSS CATTARAUGUS COUNTY LATE THIS EVENING... AN AREA OF SHOWERS WITH HEAVY RAINFALL WILL SLOWLY MOVE EAST AND NORTHEAST ACROSS CATTARAUGUS COUNTY LATE THIS EVENING. THIS AREA OF SHOWERS WILL BE CAPABLE OF PRODUCING RAINFALL RATES IN EXCESS OF AN INCH PER HOUR OR MORE CREATING PONDING OF WATER ON AREA ROADWAYS AND POSSIBLY SOME POOR DRAINAGE FLOODING. DRIVERS ARE REMINDED TO NOT DRIVE OR ATTEMPT TO WADE THROUGH ANY FLOODED ROADWAYS. AR
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 8:22 PM EDT | Areal Flood Warning | BUF | Monroe, Ontario | 3 hr |
| Aug 11, 7:53 PM EDT | Flash Flood Warning | BUF | Allegany, Cattaraugus, Erie, Wyoming | 3 hr |
Nearby
Small Craft Advisories in New York, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.